MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CEB231410A
Medical Device Problem Codes Obstruction of Flow (2423); Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Ischemia (1942); Paralysis (1997); Movement Disorder (4412)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6.Code c19: a review of the manufacturing records of the device indicated the lot met all the pre-release specifications.The device remains implanted and is not available for analysis.Please note that the gore® excluder® aaa endoprosthesis, the gore® tag® conformable thoracic stent graft with active control system and the gore® excluder® thoracoabdominal branch endoprosthesis devices were reported separately.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported through the aaa 24-01 tambe post approval study: on (b)(6) 2025, the patient underwent endovascular procedure to treat a thoracoabdominal aneurysm iv using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.Also, were implanted a gore® tag® conformable thoracic stent graft with active control system, a gore® excluder® aaa endoprosthesis device and a gore® excluder® iliac branch endoprosthesis device.The patient tolerated the procedure.On (b)(6) 2025, it was reported, the patient had a spinal cord ischemia with flaccid paralysis of the lower extremity.The patient had minor motor deficit, able to walk with assistance or independently (implies the ability to move against gravity).According to the site, it was not related to the devices, procedure or disease.On (b)(6) 2025, the patient had a recuse maneuvers treatment.On (b)(6) 2025, the patient discharged home.The physician is monitoring the patient.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent endovascular procedure to treat a thoracoabdominal aneurysm iv using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.Also, were implanted a gore® tag® conformable thoracic stent graft with active control system, a gore® excluder® aaa endoprosthesis device and a gore® excluder® iliac branch endoprosthesis device.The patient tolerated the procedure.On (b)(6) 2025, it was reported, the patient had a spinal cord ischemia with flaccid paralysis of the lower extremity.The patient had minor motor deficit, able to walk with assistance or independently (implies the ability to move against gravity).Reportedly, no device or vessel occlusion was noticed.On (b)(6) 2025, the patient had a recuse maneuvers treatment- lumbar drainage.According to the physician, the cause of the spinal cord ischemia was a distal thoracic aortic stent as part of the procedure.The cause of paralysis of the lower extremity and the patient minor motor deficit was likely the tevar procedure.On (b)(6) 2025, the patient discharged home.The patient was diagnosed to have gi bleed and pancreatic mass but declined to be further evaluated.
 
Additional Manufacturer Narrative
B5: event description was updated.Code a27: was used to cover that according to the physician, the adverse event was related with a tevar procedure.H6: code c19: a review of the manufacturing records of the device indicated the lot met all the pre-release specifications.The device remains implanted and is not available for analysis.According to the physician, the cause of the spinal cord ischemia was a distal thoracic aortic stent as part of the procedure.The cause of paralysis of the lower extremity and the patient minor motor deficit was likely the tevar procedure.Please note that the gore® excluder® aaa endoprosthesis, the gore® tag® conformable thoracic stent graft with active control system and the gore® excluder® thoracoabdominal branch endoprosthesis devices were reported separately.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23820790
Report Number3013164176-2025-02820
Device Sequence Number18632846
Product Code MIH
UDI-Device Identifier00733132635306
UDI-Public(01)00733132635306(17)280302
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCEB231410A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Disability; Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite